# SDR MASA200600504

- Difficulty date: February 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 7,312 hours, 5,364 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6078 OKC - INBD FLIGHT SPOILERS/SPOILERONS CAUTION.  MAINTENANCE PERFORMED SPOST1 W/FLIGHT CREW.  NO FURTHER DEFECTS NOTED.
